# SDR UALA2009031200760

- Difficulty date: March 9, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 49,591 hours, 7,195 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Connector
- Condition: Damaged
- Location: Control Valve
- Component: Control Valve
- Component part number: 8102044
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R PACK EICAS 5 HRS INTO FLIGHT.  RESET, NO HELP.  R FCV VLV STATUS ALSO.  FOUND BENT PIN ON CONNECTOR DV21514B.  UNABLE TO STRAIGHTEN.  REPLACED RIGHT PACK LOWER FLOW CONTROL VALVE, OPS CK'S GOOD, NO FAULTS.
